# SDR REXA2017122001310

- Difficulty date: December 20, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 7,593 hours, 5,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS CORROSION AT FS 280. REMOVED CORROSION WITH 100% MAT LOSS REPAIRED FLOOR SILL IAW SRM 53-21-43.
